Journal of Differential Geometry

Global properties of spherical curves

Joel L. Weiner

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 12, Number 3 (1977), 425-434.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214434093

Digital Object Identifier
doi:10.4310/jdg/1214434093

Mathematical Reviews number (MathSciNet)
MR0514446

Zentralblatt MATH identifier
0368.53001

Subjects
Primary: 53A99: None of the above, but in this section

Citation

Weiner, Joel L. Global properties of spherical curves. J. Differential Geom. 12 (1977), no. 3, 425--434. doi:10.4310/jdg/1214434093. https://projecteuclid.org/euclid.jdg/1214434093


Export citation

References

  • [1] W. Fenchel, Uber Krummung und Windung geschlossener Raumkurven, Math. Ann. 101 (1929) 238-252.
  • [2] H. W. Guggenheimer, Rev. #4787, Math. Rev. 39 (1970) 871.
  • [3] H. W. Guggenheimer, Rev. #4787, Differential geometry, McGraw-Hill, New York, 1963.
  • [4] B. Segre, Alcune prophet differenziali in grande delle curve chiuse sghembe, Rend. Mat. (6) 1 (1968) 237-297.
  • [5] J. L. Weiner, A theorem on closed space curves, Rend. Mat. (3) 8 (1975) 789-804.